# SDR FDEA202105191301

- Difficulty date: May 19, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 68,280 hours, 24,223 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA7322505
- Condition: Corroded
- Location: Bs 989-1019
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - RIGHT HAND STATION 989 - 1019 X = - 27.5 SEAT TRACK FOUND CORROSION. CABIN AT RIGHT HAND SEAT TRACK STATION 989 TO STATION 1019 X = - 27.5 ,  CORROSION   EVALUATED FOUND EXFOLIATED AND EXCEEDED LIMIT AS PER MD-10 SRM 53-70-00 FIGURE 5   VOLUME 1. CORRODED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT AT   EXISTING SPLICES STATION 969 TO STATION 1069 X = - 27.5 AS PER MD-10 SRM 53-70-00 FIGURE   1 VOLUME 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
